Vol. 40, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Asymptotics for a class of weighted eigenvalue problems

Philip William Walker

Vol. 40 (1972), No. 2, 501–510
Abstract

Abstract: This paper deals with the asymptotic behavior at infinity of the solutions to l(y) = λwy on [a,) where l is an n-th order ordinary linear differential operator, 2 is a nonzero complex number and w is a suitably chosen positive valued continuous functions. As an application the deficiency indices of certain symmetric differential operators in Hilbert space are computed.

Mathematical Subject Classification 2000
Primary: 34D05
Secondary: 34B25
Milestones
Received: 19 January 1971
Published: 1 February 1972
Authors
Philip William Walker